MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; DISPOSABLE STERILE NEEDLE

JIANGSU CAINA MEDICAL CO., LTD. MCKESSON; DISPOSABLE STERILE NEEDLE
Catalog Number 16-N25105
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
 
Event or Problem Description
It was claimed that the doctor administered an injection to a patient using gel-one and a 25 gauge needle, however, the needle was faulty and became disconnected during the injection process, resulting in a medication spraying into the air instead of being delivered to the patient's knee.

Brand Name
MCKESSON
Common Device Name
DISPOSABLE STERILE NEEDLE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key19592104
Report Number3005670221-2024-00163
Device Sequence Number8470739
Product Code FMI
UDI-Device Identifier10612479206769
UDI-Public0110612479206769
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N25105
Device Lot NumberCJCB07-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown